# SDR 01FDEA00999

- Difficulty date: November 16, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 36,483 hours, 25,193 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Connector
- Part number: 4816R22555
- Condition: Not Seated
- Location: Transponder
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 & 2 TRANSPONDER INOP.  RESET CONNECTOR ON ATC CONTROL PANEL.  OPS CK GOOD PER MM 34-43-00-5 & BOEING SWPM 20-60-06.
